Humira For Hs Feeling Bad Is There An End

3 Replies Updated



Conversation Starter

tdhedrick Says:


I have been on Humira for 2 months now for HS. The shot almost instantly makes my muscles ache, my bones ache, no appetite, have trouble sleeping, etc.

Are the side effects that I have listed normal? Is there an end to treatment, or just on-going?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, those are all normal side effects to Humira, as listed by the FDA. You may also experience nausea, dizziness and headache. In some cases, they have been so severe that people had to stop treatment with it.

The duration of treatment will depend on how your respond to it.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
tdhedrick Says:

No, you have just reiterated my fears. I spoke to my nurse and Dr. wants to change dose. I would guess this would be to 1x weekly - as per new FDA guidelines. This will be even tougher for me.

I will just stick it out the best I can. I just know that I do not want the flap surgery. I am only going in, if I can get resurfacing. It is scary.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tdhedrick Says:

My Dr. has increased my dose to new FDA guidelines of 1x weekly. This has in turn made me very dizzy, to vertigo. Loss of appetite. The muscle aches have almost gone away, however I have 2 active tracks that reactivate with every shot. This I do not understand??? I am going into stage 3 now. I have multiple spots with clear skin. Is the Co2 Laser resurfacing surgery as good as the flap surgery, does anyone know?? I also heard that the longer you wait into stage 3 the more your success rate goes down? Is this true?? I am weak as a kitten taking 1x weekly and have no appetite with the dizziness and vertigo. I am losing 2 lbs per week on avg. I have some extra weight left, so I feel I can keep trying this for awhile longer. Still with the same opinion the I do not want the flap surgery. Too many scars from this disease already. Must have dozens!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Is There Anyway To Calm The Feeling Of Anxiety From Withdrawl Fentanyl Patch
I WAS ON THE FENTANYL 50 MG PATCH FOR A LONG WHILE THEN WAS PUT ON A LOWER DOSE OF 25 MG AND THEN 12 MG TO SLOWLY TAKE M... 14 replies
The Doctor Put Me On Losar 25mg For High Bp After 3 Months He Changed It To H 50mg When I Started Taking Getting A Feeling As
The Doctor put me on Losar 25mg for high BP, after 3 months he changed it to Losar H (50mg) when I started taking Losar ... 1 reply
Looking for Humira Assistance
Please anyone who can help me out with information I would appreciate. I am in need of Humira but I can't afford it.... 3 replies
am not feeling any relief from the pain for shingles have taken 4 last day and a half as presribed
Have shingles,took 4 hydroco/acetaminop 5-325mg tab qua in last 2 days as prescribed have not had any relief from excruc... 7 replies
Can I use a scopex for my constant cramps and feeling of seasickness
Will scopex help me with my constant stomach cramps and feeling if nausea. It feels like I am walking around with a ton ... 2 replies
New to Marevan and feeling better than I have for years!
Does anyone here have any experience of the same thing? I had multiple pulmonary embolus following achilles surgery and ... 1 reply
hydroxyzine for light epilepsy and feeling of fear
Hello. I use prazepam every evening 10mg since 16 years to treat my partial epilepsy (they found I had it at last when I... 1 reply
Ihave Been Taking Sera 50mg For Last 2 Years Can I Stop Itas Am Feeling Well
I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne... 2 replies
i take jalra m 500mg in the mornings before breakfast and dinner am feeling very tierd
I am prescribed Jalra m 500 mg and my dosage is one before breakfast and one before dinner am feeling very tierd ## Hell... 1 reply
I took Norflox TZ and Flagyl for last 2 days 2 tablets daily Last night I felt terrible during sleep and woke up 3 4 timess due to uneasy feeling
I took Norflox TZ and Flagyl 400 for last 2 days, 2 tablets daily. Last night I felt terrible during sleep and woke up 3... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 October 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA